# SDR LH3D20110418001

- Difficulty date: April 18, 2011
- Submitted: April 18, 2011
- Operation: General aviation
- Aircraft: N264MW
- Make and model: Snias AS350BA
- Aircraft serial: 2679
- Aircraft time: 3,936 hours, 12,824 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A211273
- Part serial: 2679
- Condition: Dented
- Location: Zone 200
- Part time: 3,936 hours, 12,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS DAMAGE TO THE 7 DEGREE BULKHEAD, CONSISTING OF GOUGES AND DENTS IN THE BULKHEAD CTR AREA.  BULKHEAD WAS REPAIRED IAW THE INSTRUCTIONS IN FORM 8110-3 DATED MARCH 30TH 2011.
